Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 439, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2008, 10:54 PM CDT for Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 10:54 PM CDT (03:54 UTC)
- Expired
- Jun 16, 2008, 12:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 11:45 PM CDT | TSTM WND DMG | Charleston, AR | TREES AND POWER LINES DOWN-MUCH OF CITY WITHOUT POWER |
| Jun 16, 12:05 AM CDT | TSTM WND DMG | Mansfield, AR | LIMBS AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 160357
SVRTSA
ARC047-131-OKC079-160500-
/O.NEW.KTSA.SV.W.0439.080616T0354Z-080616T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL MIDNIGHT CDT
* AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS TO 80 MPH. THIS STORM WAS LOCATED OVER NORTH
FORT SMITH...MOVING SOUTH AT 30 MPH. IN ADDITION...A LINE OF
SEVERE STORMS WAS FOLLOWING THIS STORM AND EXTENDED FROM
10 MILES NORTHWEST OF CASS TO CEDARVILLE TO 10 MILES SOUTHWEST
OF SHORT.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...POCOLA...
BLOOMER...BONANZA...JENNY LIND...CHARLESTON...BRANCH...HACKETT...
GREENWOOD...EXCELSIOR...FORT CHAFFEE...BURNVILLE...WASHBURN...
MIDLAND...HUNTINGTON...MANSFIELD AND HARTFORD.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. POWER LINES AND
TREES WERE JUST REPORTED DOWN IN VAN BUREN.
THIS STORM HAS THE POTENTIAL TO CAUSE INJURIES AND DAMAGE TO
PROPERTY. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
LAT...LON 3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9422
3495 9431 3495 9437 3491 9445 3526 9456
3528 9421 3550 9390 3531 9382
TIME...MOT...LOC 0354Z 347DEG 39KT 3538 9438
$$2 follow-up statements
000
WWUS54 KTSA 160422
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT SUN JUN 15 2008
ARC047-131-OKC079-160500-
/O.CON.KTSA.SV.W.0439.000000T0000Z-080616T0500Z/
SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-
1120 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN LE FLORE...SOUTHWESTERN FRANKLIN AND SEBASTIAN
COUNTIES...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 17 MILES NORTH OF CECIL TO CECIL TO
BLOOMER TO BONANZA TO 7 MILES NORTHWEST OF POCOLA...MOVING SOUTH AT
30 MPH.
TREES WERE REPORTED DOWNED IN VAN BUREN...POWERE LINES HAVE BEEN
REPORTED DOWN IN VAN BUREN AND FORT SMITH. WINDS JUST GUSTED
TO 70 MPH AT THE FORT SMITH REGIONAL AIRPORT.
THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER IMMEDIATELY INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9422
3495 9431 3495 9437 3491 9445 3526 9456
3528 9421 3550 9390 3531 9382
TIME...MOT...LOC 0420Z 347DEG 39KT 3565 9391 3544 9401
3527 9416 3522 9441 3530 9453
$$000
WWUS54 KTSA 160449
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT SUN JUN 15 2008
ARC047-131-OKC079-160500-
/O.CON.KTSA.SV.W.0439.000000T0000Z-080616T0500Z/
SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-
1147 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN LE FLORE...SOUTHWESTERN FRANKLIN AND SEBASTIAN
COUNTIES...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MEG TO 7 MILES EAST OF FORT CHAFFEE TO 6
MILES SOUTHEAST OF CROSSROADS TO PATTERSON TO ROCK ISLAND...MOVING
SOUTH AT 45 MPH.
THE MOST INTESE PORTION OF THIS LINE EXTENDED FROM JUST SOUTHWEST
OF OZARK TO 5 MILES SOUTH OF CHARLESTON TO HACKETT TO POCOLA.
THIS IS A DANGEROUS STORM LINE THAT HAS A HISTORY OF PRODUCING
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
LAT...LON 3531 9391 3522 9392 3523 9402 3514 9403
3514 9413 3510 9415 3507 9423 3496 9422
3495 9431 3495 9437 3491 9445 3526 9456
3528 9421 3550 9390 3531 9382
TIME...MOT...LOC 0447Z 347DEG 39KT 3536 9383 3515 9393
3503 9409 3494 9433 3510 9450
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:02 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 15, 9:02 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT SUN JUN 15 2008
.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AN
OUTFLOW BOUNDARY ASSOCIATED WITH THE THUNDERSTORM
COMPLEX THAT ROLLED ACROSS PORTIONS OF MISSOURI
EARLIER TODAY. THIS BOUNDARY EXTENDS ACROSS NORTHERN
ARKANSAS ACROSS EXTREME NORTHEAST OKLAHOMA AND INTO
SOUTHEASTERN KANSAS. THESE THUNDERSTORMS WILL CONTINUE
TO MOVE TO THE SOUTH INTO THE MORE FAVORABLE AIRMASS.
LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH WILL BE
POSSIBLE THESE STORMS.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHERN KANSAS AND NORTHERN OKLAHOMA TONIGHT AS THE LOW
LEVEL JET INCREASES TO NEAR 45 KNOTS. THESE THUNDERSTORMS
ARE EXPECTED TO FORM INTO A THUNDERSTORM COMPLEX AND MOVE
ACROSS THE AREA AS WELL. LARGE HAIL AND GUSTY WINDS WILL ALSO
BE A CONCERN WITH THESE STORMS.
HEAVY RAIN IS ALSO ANTICIPATED WITH 2 TO 4 INCHES OF
RAIN POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 86 66 83 / 80 50 30 50
FSM 68 88 66 85 / 90 40 40 50
MLC 69 89 68 84 / 40 30 40 40
BVO 66 84 63 83 / 90 50 30 50
FYV 64 82 60 80 / 90 50 40 40
BYV 63 80 60 79 / 90 50 40 20
MKO 68 87 66 82 / 70 40 30 50
MIO 64 82 61 81 / 90 50 20 30
F10 68 88 67 82 / 60 40 40 50
HHW 71 91 69 86 / 30 30 30 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....10In the hours before
Special weather statement, Jun 15, 8:14 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT SUN JUN 15 2008
ARZ001-002-160145-
BENTON AR-CARROLL AR-
814 PM CDT SUN JUN 15 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL AND NORTHEASTERN BENTON
AT 814 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GARFIELD...MOVING SOUTH AT 17 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...HILL TOP...
GATEWAY...WAR EAGLE...LOOKOUT...LARUE...GARFIELD...BEAVER LAKE AND
BUSCH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3631 9386 3627 9387 3624 9402 3650 9407
3650 9395 3650 9394 3650 9391 3650 9385
3631 9372
TIME...MOT...LOC 0114Z 344DEG 15KT 3646 9395Local storm report, Jun 15, 8:46 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 NW KETCHUM 36.56N 95.06W
06/15/2008 E1.75 INCH CRAIG OK EMERGENCY MNGR
&&
PBSSpecial weather statement, Jun 15, 8:49 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SUN JUN 15 2008
ARZ001-002-010-011-160245-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
849 PM CDT SUN JUN 15 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON...SOUTHEASTERN CARROLL...SOUTHERN BENTON
AND CENTRAL MADISON
AT 849 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHEAST OF DELMAR TO 4 MILES WEST OF
KINGSTON TO 4 MILES NORTHEAST OF SONORA TO 4 MILES WEST OF VAUGHN...
MOVING SOUTH AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9346 3609 9346 3608 9343 3597 9344
3595 9348 3583 9352 3582 9353 3595 9393
3620 9450 3642 9450 3615 9361 3626 9329
3613 9328
TIME...MOT...LOC 0149Z 350DEG 16KT 3618 9332 3606 9359
3619 9398 3632 9436Special weather statement, Jun 15, 9:10 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SUN JUN 15 2008
OKZ062-160245-
MAYES OK-
910 PM CDT SUN JUN 15 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
MAYES
AT 910 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM OUTLFOW
WINDS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF PRYOR TO 2
MILES SOUTH OF SALINA...MOVING SOUTH AT 20 MPH. WINDS WILL GUST TO
NEAR 40 MPH AS THIS OUTFLOW MOVES THROUGH AN AREA.
SOME LOCATIONS THAT WILL BE AFFECTED
INCLUDE...PRYOR...MURPHY...CHOUTEAU...LOCUST GROVE AND SALINA.
LAT...LON 3625 9503 3617 9510 3617 9511 3615 9511
3608 9517 3608 9519 3624 9544 3626 9544
3626 9543 3648 9543 3650 9542
TIME...MOT...LOC 0210Z 019DEG 17KT 3640 9543 3625 9516Local storm report, Jun 15, 9:50 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST WESTVILLE 35.99N 94.57W
06/15/2008 M57 MPH ADAIR OK TRAINED SPOTTER
&&
PBSSpecial weather statement, Jun 15, 10:39 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SUN JUN 15 2008
OKZ068>070-072-076-160445-
ADAIR OK-CHEROKEE OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
1039 PM CDT SUN JUN 15 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 1039 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF LOST CITY TO 7 MILES
NORTHEAST OF COOKSON TO 12 MILES NORTHEAST OF BRUSHY...MOVING SOUTH
AT 23 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PUMPKIN CENTER...BUNCH...SALLISAW...GANS...MC KEY...VIAN...
BRUSHY...MARBLE CITY...BOX...TAHLEQUAH...COOKSON...HULBERT...LOST
CITY AND BRAGGS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3591 9484 3565 9447 3564 9448 3563 9471
3525 9459 3542 9492 3562 9520 3602 9524
3604 9523 3605 9521 3608 9520 3608 9514
TIME...MOT...LOC 0339Z 004DEG 20KT 3604 9520 3578 9487
3563 9455The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 65 min |
| Jun 15, 7:27 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Jun 15, 7:32 PM CDT | Special Weather Statement | TSA | Benton | 28 min |
| Jun 15, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 80 min |
| Jun 15, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 41 min |
| Jun 15, 8:14 PM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| Jun 15, 8:49 PM CDT | Special Weather Statement | TSA | Benton, Madison | 56 min |
| Jun 15, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 53 min |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 38 min |
| Jun 15, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 38 min |
| Jun 15, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 41 min |
| Jun 15, 9:51 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 54 min |
| Jun 15, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 37 min |
| Jun 15, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 46 min |
| Jun 15, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 34 min |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 66 min |
| Jun 16, 12:20 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 16, 12:58 AM CDT | Special Weather Statement | TSA | Polk | 47 min |
| Jun 16, 8:55 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 48 hr |
| Jun 15, 7:05 PM CDT | Tornado Warning | TSA | Ottawa | 55 min |
| Jun 15, 7:21 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 54 min |
| Jun 15, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 78 min |
| Jun 15, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 75 min |
| Jun 15, 9:10 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Jun 15, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 76 min |
| Jun 15, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Jun 15, 10:39 PM CDT | Special Weather Statement | TSA | Cherokee, Sequoyah | 66 min |
| Jun 15, 11:11 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Nowata, Rogers | 6 hr |
| Jun 15, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 64 min |
| Jun 15, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 94 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 61 min |
| Jun 16, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 58 min |
| Jun 16, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 95 min |
| Jun 16, 1:01 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 5 hr |
| Jun 16, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 45 min |
| Jun 16, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 85 min |
| Jun 16, 2:02 AM CDT | Flash Flood Warning | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 4 hr |
| Jun 16, 2:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 31 min |
| Jun 16, 2:25 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers, Wagoner | 4 hr |
| Jun 16, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee | 56 min |
| Jun 16, 2:46 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 59 min |
| Jun 16, 3:07 AM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Jun 16, 3:16 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Jun 16, 3:27 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 33 min |
| Jun 16, 3:52 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 53 min |
| Jun 16, 4:39 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 81 min |
| Jun 16, 5:10 AM CDT | Areal Flood Warning | TSA | Craig, Mayes, Nowata, Rogers | 6 hr |
| Jun 16, 5:30 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 hr |
| Jun 16, 5:54 AM CDT | Special Weather Statement | TSA | Pushmataha | 66 min |
| Jun 16, 6:39 AM CDT | Special Weather Statement | TSA | Tulsa, Washington | 66 min |
| Jun 16, 7:44 AM CDT | Special Weather Statement | TSA | Craig, Creek, Delaware, Mayes, Okmulgee, Pawnee and 3 more | 61 min |
| Jun 16, 8:33 AM CDT | River Flood Warning | TSA | Muskogee | 4 days |
| Jun 16, 9:00 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 60 hr |
| Jun 16, 1:54 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 66 min |
| Jun 16, 1:57 PM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Jun 16, 2:26 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Jun 16, 2:43 PM CDT | River Flood Warning | TSA | Creek | 72 hr |
| Jun 16, 2:46 PM CDT | River Flood Warning | TSA | Washington | 12 hr |
| Jun 16, 2:54 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 11 hr |
| Jun 16, 2:54 PM CDT | River Flood Warning | TSA | Tulsa | 6 hr |
| Jun 16, 3:18 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 57 min |
| Jun 16, 4:03 PM CDT | Special Weather Statement | TSA | McIntosh | 57 min |
| Jun 16, 5:20 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, Pushmataha | 70 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.